# SDR USAA2009060291380

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 68,064 hours, 46,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C21 - MAJOR REPAIR - INTERGRANULAR CORROSION ON FLOORBEAM UPPER T-CHORD AT BS 244, WL 208.1, LBL 24 TO RBL 33.  REPAIRED FLOORBEAM UPPER T-CHORD AT BS 244, WL 208.1, LBL 24 TO RBL 33 IAW B737 SRM 53-10-51.
